U.S. doctors online nowAsk doctors free
Norfolk, VA
A 21-year-old female asked:

I accidentally sprayed nasal steroid meds on my nasal septum in my left nostril & it was red & swollen what should i do for this or jus leave it alon?

1 doctor answer4 doctors weighed in
Dr. Corey Clay
Allergy and Immunology 10 years experience
It is ok: Nasal steroids can have the unfortunate side effect of thinning out the mucosal tissue on the septum and increasing risk of nose bleeds. Sounds like you are doing an overall GREAT job of guiding the spray away from the septum where possible. If irritation/bleeding occur, stopping the medication in that nostril for a few days is enough to allow healing to occur; but not necessary for redness only

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 4, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.